NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I'm having pimples after using Clindamycin Gel as prescribed by a doctor..the pimples return to dark spots, how can I get rid of them please."

Tags:
    User Avatar
    A 23 years year old female asked:
    2 years ago
    I'm having pimples after using Clindamycin Gel as prescribed by a doctor..the pimples return to dark spots, how can I get rid of them please.
    Dr. John M answered:
    2 years ago
    Afternoon. You should wash your face regularly to avoid blockage of your sweat pores. This will help to prevent the pimples. Regarding the spots, it will clear gradually by itself with time. Avoid picking the pimples to avoid it scaring leaving you with dark spots
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app